# SDR DALA2022012800576

- Difficulty date: January 26, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 113,693 hours, 16,017 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Relay
- Condition: Faulted
- Location: Galley Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 0185 -DIV/DE- TO BUF DUE TO RUBBER ODOR IN FWD GALLEY AND CABIN AFTER TAKEOFF. C/W QRH. ODOR DISSIPATED DURING DIVERSION. CORRECTIVE ACTION: FOUND K81 RELAY CYCLING FOR FWD GALLEY WORK LIGHTS (BRIGHT). NO OTHER DISCREPANCIES NOTED. APPLIED MEL. JFK REPLACED RELAY ON 01/26.
